Has anyone else Flared while taking Lyrica

Discussion in 'Fibromyalgia Main Forum' started by FMsolider, Nov 11, 2005.

  1. FMsolider

    FMsolider New Member

    I am having a flare! I have been on Lyrica for about a month now. I was told I shouldn't have any flares while taking it. I was also told by my crappy doc that this the, "miracle drug." Why is this happening? I also am starting to have twitchs which are not painful but, annoying and embaressing. I "think," I have only had fibro since May of this year so, I am new to this.....who else has flared while on Lyrica?
  2. lovstoshine

    lovstoshine New Member

    In my 2nd week I started getting horrible numbness and tingling which was painful in my arms,hands,legs and feet
    They were also swelling - I was miserable!!!

    The worst part is even though I stopped it on 10/26/05 I am still having symptoms and they are getting worse

    I have edema where when you push in on my leg or ankle it stays indented - I never had this before and I am wobbling trying to go down my stairs

    I am also having trouble with eye swelling and my face stays puffy looking and well to be honest I look horrid - just run down

    This is one medication I wish I had stayed away from !!!!!

    It is making my chiropractor think I should be tested for MS so I don't even know where to go from here???

    So don't feel embarrased I think alot of people had trouble with this one

  3. Braingonebad

    Braingonebad New Member

    I have only been on it a month. And I was GREAT until yesterday. Can't say if I'm having a flare as of yet, or if I just hit a wall.

    Thing is, I was just dx'd with fibro, so I don't know much about it - just from what my friends go through.
    And I have a lot of other medical things, too...

    I started taking lyrica, feeling good, and started doing way more than I had been - maybe that's what is making me hurt and have so much trouble with fatigue?

    Or is it the weather? I haven't had a good fall/winter in a few years. Bad as I feel tonight, it's still better than the last 4 years.

    I was thinking of asking the neuro to up my dose, maybe I just developed a tolerance - that's so like me!

    I certainly can't complain about any side effects though.

    And if anyone would help me out... what constitutes a flare?
  4. BelgianinSpain

    BelgianinSpain New Member

    As my Nickname let's you guess I am a Belgian living in Spain... apparently I have started suffering of CFS about 31 years ago..I'm now 63... The syndrome seems to have broken out during a moment of heavy stress, stress which let doctor's believe I was ONLY suffering of "depression", none of them even mentioned CFS. Of course, these were the 70ies then.!!!
    My main problem is a continuous fatigue which years ago made my friends and relatives mock me, some were annoyed with me. Concentration problems, nervousness and muscle pains came followed later.
    My local G.P. ( imposed by the Spanish social security )still considers CFS as a type of severe depression and is treating me now with anti-depressants she has to increase each time.
    About the Lyrica, I have to relay on hearsay two members of our CFS forum had such a problem with this drug that they had to be taken to hospital. The symptoms were so bad that one even had to have morphine shots to calm down the pains.
    Please do keep in touch...as we should prevent this type of sufferance to other CFS patients. Thanks for obliging.
    All the best.
  5. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    There seems to be the odd person it actually works for, but there is a long thread on this board for people on it. The side effects seem flabbergasting to go through. And even if a low dose does some good they keep pumping it into you at higher doses, even if you suffer intense side effects.

    I have a policy of NOT trying new drugs. I can smell either a recall or lawsuits coming for this one.

  6. LonelyHearts

    LonelyHearts New Member